ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Existence of Value in Stochastic Differential Games of Mixed Type

Ghosh, Mrinal K. and Rao, K. S. Mallikarjuna (2012) Existence of Value in Stochastic Differential Games of Mixed Type. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 30 (5). pp. 895-905.

[img] PDF
sto_ana_app_30-5_895-905_2012.pdf - Published Version
Restricted to Registered users only

Download (138kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/07362994.2012.704853


In this article, we address stochastic differential games of mixed type with both control and stopping times. Under standard assumptions, we show that the value of the game can be characterized as the unique viscosity solution of corresponding Hamilton-Jacobi-Isaacs (HJI) variational inequalities.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to Thomson Reuters
Keywords: Bilateral constraints;Stochastic differential game;Stopping time;Variational inequalities;Viscosity solution
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 28 Sep 2012 12:37
Last Modified: 28 Sep 2012 12:37
URI: http://eprints.iisc.ac.in/id/eprint/45122

Actions (login required)

View Item View Item